# SDR 9712589304

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931MC
- Make and model: Doug DC-9-82
- Aircraft serial: 48057
- System (JASC): 4970 · APU Indicating System
- Part: Oil Temp Bulb
- Part number: GTCP85980CA
- Condition: Failed
- Location: Apu
- Part time: 42,052 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, APU OIL TEMP HIGH LIGHT ANNUNCIATED.  PLACED NR 2 ENGINE GENERATOR ON MEL.  APU WAS SHUT DOWN.  AIRCRAFT RETURNED TO DEPARTURE AIRPORT.  REPLACED THE APU OIL TEMPERATURE BULB AND NR 2 ENGINE CSD AND GENERATOR.
